# SDR UPS97823044

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, 1 HOLE IN FRAME F/S 1380 STR 21R.  INSTALLED REPAIR IAW DHC SK-894-702 REF UPS ENRG FILE NR DC8-53-1818.
